# SDR DHL95802001

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Dir Gyro
- Part number: 25883021
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM STANSTEAD ENGLAND, CAPT COMPASS PRECESSED 80 DEGREES IN TWO HOURS IN MAGNETIC MODE.  PERFORMED AIR TURNBACK AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED CAPTAINS DIRECTIONAL GYRO PER M/M 34-21-1.
